# SDR SWIA202265959

- Difficulty date: June 7, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,664 hours, 7,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM CAP AROUND FASTENERS FR 87 AT Y= +273.     (C-CHECK RO 6/23/2022)    REMOVED AND REPLACED R/H BEAM AT FR 87 REF SRM 51-40-08. REF CONTINUATION CARD FOR CORRECTIVE ACTION DETAILS. THIS REPAIR DOES NOT AFFECT WEIGHT AND BALANCE.
